# SDR GTIA2023111437611

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N680NK
- Make and model: Airbus A321-231
- Aircraft serial: 7870
- Aircraft time: 19,457 hours, 8,537 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANTS REPORTED DIRTY SOCK ODOR ON DESCENT OUT OF 10,000MSL, ODOR WAS STRONG AND NEVER DISSIPATED EVEN AFTER FOLLOWING FUME REMOVAL PROCEDURE IN COM. --
